Alert archive / New York / Tornado Warnings in 2024
Tornado Warning 2, NWS Albany, NY
NWS Albany, NY issued this tornado warning at Jun 23, 2024, 5:23 PM EDT for Montgomery County, New York. It was in force for 12 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2024, 5:23 PM EDT (21:23 UTC)
- Expired
- Jun 23, 2024, 5:35 PM EDT
- In force
- 12 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Montgomery County, NY
The radar
The Albany radar (KENX), 45 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:23 PM EDT | TSTM WND DMG | Glen, NY | Tree across Route 5S west of Gordon Road. |
| Jun 23, 5:28 PM EDT | TSTM WND DMG | 1 S Berryville, NY | 2 trees down blocking Martin Rd. Time estimated from radar |
| Jun 23, 5:30 PM EDT | TSTM WND DMG | 1 Nnw Glen, NY | Tree down blocking road near the intersection of Highway 30A and Ingersoll Road. Time estimated from radar |
| Jun 23, 5:40 PM EDT | TSTM WND DMG | Fonda, NY | Trees down on wires with power outages in Montgomery Street in the Village of Fonda. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 12:59 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.9
The text
As transmitted.
516
WFUS51 KALY 232123
TORALY
NYC057-232200-
/O.NEW.KALY.TO.W.0002.240623T2123Z-240623T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albany NY
523 PM EDT Sun Jun 23 2024
The National Weather Service in Albany has issued a
* Tornado Warning for...
East central Montgomery County in eastern New York...
* Until 600 PM EDT.
* At 523 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Canajoharie, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Fonda and Tribes Hill around 530 PM EDT.
Fort Johnson around 535 PM EDT.
Amsterdam around 540 PM EDT.
Hagaman around 545 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Auriesville, Rockton, Square Barn Corners, Snooks Corners, Cook
Corners, Fultonville, Yosts, Cranesville, Sprakers, and South
Amsterdam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4297 7451 4298 7410 4288 7411 4288 7412
4289 7454 4293 7456
TIME...MOT...LOC 2123Z 268DEG 34KT 4293 7449
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TWH1 follow-up statement
420
WWUS51 KALY 232135
SVSALY
Severe Weather Statement
National Weather Service Albany NY
535 PM EDT Sun Jun 23 2024
NYC057-232145-
/O.CAN.KALY.TO.W.0002.000000T0000Z-240623T2200Z/
Montgomery NY-
535 PM EDT Sun Jun 23 2024
...THE TORNADO WARNING FOR EAST CENTRAL MONTGOMERY COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 800 PM EDT for eastern and
east central New York.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Montgomery County until 545 PM.
&&
LAT...LON 4297 7451 4298 7410 4288 7411 4288 7412
4289 7454 4293 7456
TIME...MOT...LOC 2134Z 268DEG 34KT 4293 7433
$$
TWHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at Jun 23, 4:35 PM EDT, 48 minutes earlier.
Area forecast discussion, Jun 23, 4:35 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
435 PM EDT Sun Jun 23 2024
.SYNOPSIS...
A cold front will cross the region tonight with showers and
thunderstorms tapering off. An upper level disturbance will
bring cooler and less humid weather on Monday with a few
additional showers. Dry weather returns on Tuesday before
another system brings chances for more showers and thunderstorms
on Wednesday.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Tornado Watch #448 in effect for areas mainly along and north of
Interstate 90 until 8 PM EDT
Severe Thunderstorm Watch #449 in effect for southern areas
until 10 PM EDT
We remain in the warm sector of a low pressure system located
across southern Quebec. More showers and thunderstorms will be
possible into the evening hours as additional activity develops
across central and western New York. The 18z KALY sounding shows
MLCAPE values 1000-1500 J/kg with 0-6km shear values up to 50
kt. Environmental parameters remain favorable for all severe
hazards into the evening hours. What is uncertain is the
coverage of this activity which may now be more scattered in
nature. The Tornado Watch will continue for areas along and
north of Interstate 90 with a Severe Thunderstorm Watch now in
effect for southern areas.
Activity will gradually taper off tonight as the front crosses
the region and brings in a cooler and less humid air mass in its
wake. Temperatures will fall back into the 50s and 60s.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
An upper-level trough/low will push across the region on Monday.
The associated cold pool will support some rain showers
especially for western areas. Otherwise, it will be a cooler,
breezy and less humid day with highs only reaching the 60s and
70s.
High pressure will then build into the region Monday night and
on Tuesday with a period of dry weather. 850 hPa temperatures
rebound to +15 to +17C which will allow temperatures to rise
back into the 80s to around 90 except the mid to upper 70s
across the higher elevations.
A warm front associated with our next system will lift northward
across our region Tuesday night. A few showers and rumbles of
thunder will be possible along the front especially for northern
and western areas.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
We will be warm sectored again on Wednesday ahead of another low
pressure system and approaching cold front. Showers and
thunderstorms will likely develop along a prefrontal trough
especially during the afternoon and evening hours. Ahead of this
convection, it will be warm and humid once again with highs
reaching the mid 80s to lower 90s across the lower elevations
and mid-70s to lower 80s in the higher elevations. We may
approach heat advisory criteria for parts of the area especially
along the mid-Hudson Valley.
This system departs the area Wednesday night with high pressure
returning with cooler, less humid and dry weather to end the
week. Yet another low pressure system may cross the region next
weekend with additional showers and thunderstorms.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
A warm and humid air mass is in place ahead of an approaching
frontal boundary. After low clouds and fog earlier this morning,
flying conditions have returned to be VFR, as the low clouds
have cleared away. Sct diurnal cumulus will develop around 4-6
kft, along with some passing mid and high level clouds. South to
southwest winds will be around 10 kts, and will be gusty at
KALB.
A broken line of showers and t-storms looks to impact the TAF
sites (mainly north of KPOU) for later this afternoon into this
evening. This activity could impact KGFL as early as 19z, but
probably won't get to KALB/KPSF until 21z or so. Within
thunderstorms, IFR conditions within heavy rainfall is expected,
along with gusty winds over 35 kts. KPOU may be too far south
to avoid most of the activity, but can't rule out an isolated
storm impacting the terminal there around 00z or so.
Thunderstorm activity should diminish after 02z or so. It may
start out at VFR, but some lower clouds may return by the late
night hours. Some MVFR conditions are possible by the late night
for KGFL/KPSF too. Southwest winds will be 5 to 10 kts through
the overnight, but will start to become westerly towards
daybreak.
Some lingering lower clouds are expected on Monday. Westerly
winds will be around 10 kts for all sites. It may be still MVFR
for KGFL/KPSF, but it should be VFR for KALB/KPOU. A stray
shower can't be ruled out during the afternoon, but it looks
light and brief.
Outlook...
Monday Night: Low Operational Impact. Breezy. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: Low Operational Impact. NO SIG WX.
Wednesday: Moderate Operational Impact. Likely SHRA...TSRA.
Wednesday Night: Moderate Operational Impact. Likely SHRA...TSRA.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ001-013.
NY...Heat Advisory until 8 PM EDT this evening for NYZ040-049-050-
052-053-059-060-064>066.
MA...None.
VT...None.
&&
SYNOPSIS...Rathbun
NEAR TERM...Rathbun
SHORT TERM...Rathbun
LONG TERM...Rathbun
AVIATION...FrugisHazardous weather outlook, Jun 23, 4:39 PM EDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 439 PM EDT Sun Jun 23 2024 CTZ001-013-NYZ059-060-064>066-241100- Northern Litchfield-Southern Litchfield-Eastern Greene- Western Columbia-Eastern Ulster-Western Dutchess-Eastern Dutchess- 439 PM EDT Sun Jun 23 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 449 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut and east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is also a chance for thunderstorms on Wednesday into Wednesday night. Heat Index values on Wednesday could approach advisory criteria once again especially across the mid-Hudson Valley. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay severe weather reports to the National Weather Service in Albany New York. MAZ001-025-NYZ032-033-038-039-041>043-048-051-054-082>084-VTZ013>015- 241100- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Northern Saratoga-Northern Warren- Northern Washington-Western Schenectady-Western Albany- Eastern Rensselaer-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 439 PM EDT Sun Jun 23 2024 ...TORNADO WATCH 448 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Massachusetts, eastern New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is also a chance for thunderstorms on Wednesday into Wednesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay severe weather reports to the National Weather Service in Albany New York. NYZ047-058-061-063-241100- Schoharie-Western Greene-Eastern Columbia-Western Ulster- 439 PM EDT Sun Jun 23 2024 ...SEVERE THUNDERSTORM WATCH 449 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is also a chance for thunderstorms on Wednesday into Wednesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay severe weather reports to the National Weather Service in Albany New York. NYZ040-049-050-052-053-241100- Montgomery-Eastern Schenectady-Southern Saratoga-Eastern Albany- Western Rensselaer- 439 PM EDT Sun Jun 23 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH 448 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central New York and eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is also a chance for thunderstorms on Wednesday into Wednesday night. Heat Index values on Wednesday could approach advisory criteria once again. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay severe weather reports to the National Weather Service in Albany New York.
In the hours before
Local storm report, Jun 23, 4:56 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
456 PM EDT Sun Jun 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Hail 3 NE Pownal 42.80N 73.20W
06/23/2024 E1.00 inch Bennington VT Public
MPING report
&&
Event Number ALY2403022
BelkinSpecial weather statement, Jun 23, 4:58 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
458 PM EDT Sun Jun 23 2024
NYZ039-040-232130-
Southern Fulton NY-Montgomery NY-
458 PM EDT Sun Jun 23 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FULTON AND
NORTHWESTERN MONTGOMERY COUNTIES THROUGH 530 PM EDT...
At 458 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Plain, or near Canajoharie, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gloversville, Johnstown, Fonda, Fort Plain, St. Johnsville, Ephratah,
Tribes Hill, Fultonville, Palatine Bridge, Nelliston, Auriesville,
Cook Corners, Church Corners, Charlesworth Corners, Sammonsville,
Mindenville, Hale Mills, East Stone Arabia, Eppie Corners, and Square
Barn Corners.
This includes Interstate 90 near exit 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM EDT for eastern New
York.
&&
LAT...LON 4292 7472 4296 7474 4300 7473 4304 7427
4291 7428
TIME...MOT...LOC 2058Z 265DEG 36KT 4296 7468
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TWHLocal storm report, Jun 23, 5:04 PM EDT, 19 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Albany NY
504 PM EDT Sun Jun 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Hail 3 NE Pownal 42.80N 73.20W
06/23/2024 E1.00 inch Bennington VT Public
MPING report
&&
Corrected event time
Event Number ALY2403022
BelkinSpecial weather statement, Jun 23, 5:09 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Albany NY
509 PM EDT Sun Jun 23 2024
CTZ001-013-232145-
Northern Litchfield CT-Southern Litchfield CT-
509 PM EDT Sun Jun 23 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LITCHFIELD COUNTY
THROUGH 545 PM EDT...
At 509 PM EDT, Doppler radar was tracking a strong thunderstorm near
Litchfield, or near Torrington, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Torrington, New Hartford, Litchfield, Northwest Harwinton, Winsted,
New Hartford Center, Harwinton, Barkhamsted, Goshen, Cornwall,
Bantam, West Torrington, Torringford, Haight Vineyard, Mooreville,
Kelly Corner, West Goshen, Beech Rock, Wrightville, and East
Litchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Connecticut.
&&
LAT...LON 4187 7334 4197 7292 4197 7289 4190 7291
4190 7294 4185 7295 4184 7294 4181 7295
4180 7302 4172 7300 4169 7327
TIME...MOT...LOC 2109Z 253DEG 46KT 4178 7316
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
FrugisLocal storm report, Jun 23, 5:15 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
515 PM EDT Sun Jun 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM Tstm Wnd Dmg Rifton 41.83N 74.03W
06/23/2024 Ulster NY Social Media
Tree and wires down along Hardenburg Road in the Town
of Esopus.
&&
Event Number ALY2403023
RathbunLocal storm report, Jun 23, 5:16 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
516 PM EDT Sun Jun 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Tstm Wnd Dmg Argyle 43.24N 73.49W
06/23/2024 Washington NY Social Media
Downed tree fell on a house.
&&
Event Number ALY2403024
BelkinThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:22 PM EDT | Special Weather Statement | ALY | Ulster | 38 min |
| Jun 22, 10:06 PM EDT | Special Weather Statement | ALY | Ulster | 24 min |
| Jun 22, 10:27 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 33 min |
| Jun 22, 10:41 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 34 min |
| Jun 22, 10:54 PM EDT | Special Weather Statement | ALY | Saratoga | 51 min |
| Jun 22, 11:00 PM EDT | Special Weather Statement | ALY | Ulster | 60 min |
| Jun 22, 11:08 PM EDT | Special Weather Statement | ALY | Lewis | 22 min |
| Jun 22, 11:16 PM EDT | Special Weather Statement | ALY | Dutchess | 44 min |
| Jun 22, 11:20 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 25 min |
| Jun 22, 11:33 PM EDT | Special Weather Statement | ALY | Columbia | 42 min |
| Jun 22, 11:59 PM EDT | Special Weather Statement | ALY | Washington | 31 min |
| Jun 23, 12:01 AM EDT | Special Weather Statement | ALY | Dutchess | 44 min |
| Jun 23, 3:20 AM EDT | Special Weather Statement | ALY | Herkimer | 40 min |
| Jun 23, 4:06 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 24 min |
| Jun 23, 1:57 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 33 min |
| Jun 23, 2:20 PM EDT | Special Weather Statement | ALY | Albany | 25 min |
| Jun 23, 2:30 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 30 min |
| Jun 23, 2:45 PM EDT | Special Weather Statement | ALY | Rensselaer | 30 min |
| Jun 23, 3:21 PM EDT | Special Weather Statement | ALY | Rensselaer | 24 min |
| Jun 23, 4:04 PM EDT | Special Weather Statement | ALY | Dutchess | 26 min |
| Jun 23, 4:09 PM EDT | Special Weather Statement | ALY | Warren | 36 min |
| Jun 23, 4:11 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 34 min |
| Jun 23, 4:32 PM EDT | Special Weather Statement | ALY | Montgomery | 28 min |
| Jun 23, 4:41 PM EDT | Tornado Warning | ALY | Dutchess | 34 min |
| Jun 23, 4:58 PM EDT | Special Weather Statement | ALY | Montgomery | 32 min |
| Jun 23, 5:07 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 38 min |
| Jun 23, 5:40 PM EDT | Special Weather Statement | ALY | Saratoga | 35 min |
| Jun 23, 6:11 PM EDT | Special Weather Statement | ALY | Saratoga | 34 min |
Nearby
Tornado Warnings in New York, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.